Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/womens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Hysteroctomy 10 years ago!
    avatar
    An_252316 posted:
    I had a hysterectomy 10 years ago. Chose not to do any hormone replacement. I still get very hot in the day and my head sweats horribly at night. I didn't sweat for a number of years at night, now all of the sudden it makes my whole pillow wet. It seems my concentration isn't as good as it used to be also. What can I do to make this stop?
     
    avatar
    georgiagail responded:
    Have you discussed the different choices for hormone replacement therapy with your physician that would address these specific symptoms? There are a wide number of choices available now.

    Gail
     
    avatar
    clau0106diaArgentina responded:
    I take daily Tibolona 2,5 mg that my doctor gave me, since beggining of January 2013, and it really made my hot flashes disappear, my vaginal lubrication came back, and I feel much better. It is a synthetic hormone, and it really works. I am in Argentina, ther may be a slight change on the name of the drug. Good luck with it.
     
    avatar
    Myrmaid replied to clau0106diaArgentina's response:
    How old are you and does this medicine make you bleed?
     
    avatar
    clau0106diaArgentina replied to Myrmaid's response:
    I am 54, and it does not make me bleed at all.


    Helpful Tips

    Dilated veins on breast
    I have dilated blue veins that are unilateral. They're on my right breast. I understand one factor can be if you've been pregnant and had ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.